# SDR WRLA2007079

- Difficulty date: July 9, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831620405
- Condition: Malfunctioned
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

KBWI/LIMC FWD GALLEY OVENS MADE POPPING SOUND FOLLOWED BY ELECTRICAL SMELL WHILE COOKING.  REMOVED POWER FROM OVENS BY PULLING C/B'S.  RAN BOTH OVENS FOR ONE HOUR, BOTH OPERATED AS NORMAL IAW MM 25-31-50.
